# SDR CALA2015081194196

- Difficulty date: August 9, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 44,883 hours, 19,321 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY WORK LIGHT, CB TRIPPED G2, ELEC ODOR NOTICED.  NOTE FWD GALLEY WORK LIGHT IS DEACTIVATED & COLLARED BLACK.  FOUND ELEC ODOR COMING FROM FWD GALLEY COFFEE MAKER.  REPLACED COFFEE MAKER, CHECKED OK.
